# SDR UPS03841033

- Difficulty date: July 5, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 67,355 hours, 27,634 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, AFT ACCESSORY COMPT AT STA 1650 LT SIDE L23L IS CRACK AND CORROSION.  REMOVED EXT REPAIR DOUBLER, FASTENERS AND DAMAGED LONG 23L FROM 1610 TO 1690.  LOCATED & DRILLED NEW SPLICE & NEW LONGERON SECTION IAW DC8 SRM 51-1-24.  ALODINED & PRIMED IAW DC8 SRM 51-1-8.  INSTALLED LONGERON SECTION, SPLICE AND EXT DOUBLER IAW DC8 SRM 51-1-21 & 51-1-20D.  FAB FLOORBOARD SPLICE AND INSTALLED IAW DC8 SRM 53-2-3 & 51-3-0.
